ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On various types of decoupling for time-varying system

Viswanadham, N and Taylor, JH (1973) On various types of decoupling for time-varying system. In: International Journal of Control, 17 (4). 869 - 880.

[img] PDF
172673__776017004.pdf - Published Version
Restricted to Registered users only

Download (450kB) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all?co...


This paper deals with the problem of decoupling a class of linear time-varying multi-variable systems, based on the defining property that the impulse response matrix of a decoupled system is diagonal. Depending on the properties of the coefficient matrices of the vector differential equation of the open-loop system, the system may be uniformly or totally decoupled. The necessary and sufficient conditions that permit a system to be uniformly or totally decoupled by state variable feedback are given. The main contribution of this paper is the precise definition of these two classes of decoupling and a rigorous derivation of the necessary and sufficient conditions which show the necessity of requiring that the system be of constant ordered rank with respect to observability. A simple example illustrates the importance of having several definitions of decoupling. Finally, the results are specialized to the case of time invariant systems.

Item Type: Journal Article
Publication: International Journal of Control
Publisher: Taylor and Francis Group
Additional Information: Copy right of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 05 Jan 2010 06:52
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23354

Actions (login required)

View Item View Item